# SDR QXEA2013011400037

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL LANDING 624AT HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND BLENDED AREAS TO BE IN LIMITS IAW SRM 57-20-35-02-05.  ORIGINAL THICKNESS .080" REMAINING .075".  ALL BLENDED RIVETS MEASURE MORE THAN .179".  PERFORMED HFEC AND VERIFIED BLENDS ARE CRACK FREE IAW NTM 51-00-06-910-801, PT 1.   APPLIED ALODINE IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-40-02-01.  APPLIED SURFACE PROTECTION IAW SRM 57-20-35-02-05.
